AM  Vol.6 No.13 , November 2015
Lebesgues-Stieltjes Integrals of Fuzzy Stochastic Processes with Respect to Finite Variation Processes
ABSTRACT
Let be a fuzzy stochastic process and be a real valued finite variation process. We define the Lebesgue-Stieltjes integral denoted by for each by using the selection method, which is direct, nature and different from the indirect definition appearing in some references. We shall show that this kind of integral is also measurable, continuous in time t and bounded a.s. under the Hausdorff metric.

Cite this paper
Zhang, J. , Luo, L. , Li, X. and Wang, X. (2015) Lebesgues-Stieltjes Integrals of Fuzzy Stochastic Processes with Respect to Finite Variation Processes. Applied Mathematics, 6, 2199-2210. doi: 10.4236/am.2015.613193.
References
[1]   Puri, M.L. and Ralescu, D.A. (1986) Fuzzy Random Variables. Journal of Mathematical Analysis and Applications, 114, 409-422.
http://dx.doi.org/10.1016/0022-247X(86)90093-4

[2]   Kisielewicz, M. (1997) Set-Valued Stochastic Integrals and Stochastic Inclusions. Stochastic Analysis and Applications, 15, 780-800.
http://dx.doi.org/10.1080/07362999708809507

[3]   Kim, B.K. and Kim, J.H. (1999) Stochastic Integrals of Set-Valued Processes and Fuzzy Processes. Journal of Mathematical Analysis and Applications, 236, 480-502.
http://dx.doi.org/10.1006/jmaa.1999.6461

[4]   Jung, E.J. and Kim, J.H. (2003) On Set-Valued Stochastic Integrals. Stochastic Analysis and Applications, 21, 401-418.
http://dx.doi.org/10.1081/SAP-120019292

[5]   Kim, J.H. (2005) On Fuzzy Stochastic Differentials Equations. Journal of the Korean Mathematical Society, 42, 153-169.
http://dx.doi.org/10.4134/JKMS.2005.42.1.153

[6]   Li, S. and Ren, A. (2007) Representation Theorems, Set-Valued and Fuzzy Set-Valued ITO Integral. Fuzzy Sets and Systems, 158, 949-962.
http://dx.doi.org/10.1016/j.fss.2006.12.004

[7]   Malionwski, M.T. and Michta, M. (2011) On Set-Valued Stochastic Integrals and Fuzzy Stochastic Equations. Fuzzy Sets Systems, 177, 1-19.
http://dx.doi.org/10.1016/j.fss.2011.01.007

[8]   Zhang, J., Li, S., Mitoma, I. and Okazaki, Y. (2009) On Set-Valued Stochastic Integrals in an M-Type 2 Banach Space. Journal of Mathematical Analysis and Applications, 350, 216-233.
http://dx.doi.org/10.1016/j.jmaa.2008.09.017

[9]   Zhang, J., Li, S., Mitoma, I. and Okazaki, Y. (2009) On the Solution of Set-Valued Stochastic Differential Equations in M-Type 2 Banach Space. Tohoku Mathematical Journal, 61, 417-440.
http://dx.doi.org/10.2748/tmj/1255700202

[10]   Li, J. and Wang, J. (2012) Fuzzy Set-Valued Stochastic Lebesgue Integral. Fuzzy Sets and Systems, 200, 48-64.
http://dx.doi.org/10.1016/j.fss.2012.01.021

[11]   Mitoma, I., Okazaki, Y. and Zhang, J. (2010) Set-Valued Stochastic Differential Equations in M-Type 2 Banach Space. Communications on Stochastic Analysis, 4, 215-237.

[12]   Zhang, J., Mitoma, I. and Okazaki, Y. (2013) Set-Valued Stochastic Integral with Respect to Poisson Process in a Banach Space. International Journal of Approximate Reasoning, 54, 404-417.

[13]   Fei, W. (2013) Existence and Uniquess for Solutions to Fuzzy Stochastic Differential Equations Driven by Local Martingales under the Non-Lipschtiz Condition. Nolinear Analysis, 76, 202-214.
http://dx.doi.org/10.1016/j.na.2012.08.015

[14]   Zhang, J. and Qi, J. (2013) Set-Valued Stochastic Integrals with Respect to Finite Variation Processes. Advances in Pure Mathematics, 3, 15-19.
http://dx.doi.org/10.4236/apm.2013.39A1003

[15]   Hu, S. and Papageorgiou, N. (1997) Handbook of Multivalued Analysis, Volume I: Theory. Kluwer Academic Publishers, Boston.

[16]   Negoito, C. and Ralescu, D. (1975) Applications of Fuzzy Sets to Systems Analysis. Wiley, New York.
http://dx.doi.org/10.1007/978-3-0348-5921-9

[17]   Kwakernaak, H. (1987) Fuzzy Random Variables, Definition and Theoroems. Information Sciences, 15, 1-29.
http://dx.doi.org/10.1016/0020-0255(78)90019-1

[18]   Zhang, W., Li, S. and Wang, Z. (2007) Set-Valued Stochastic Process Introduction. Science Press, Beijing. (In Chinese)

[19]   Charalambos, D.A. and Kim, C.B. (1994) Infinite Dimensional Analysis. Springer-Verlag, Berlin.

[20]   Li, S., Ogura, Y. and Kreinovich, Y. (2002) Limit Theorems and Applications of Set-valued and Fuzzy Set-Valued Random Variables. 43rd Edition, Kluwer Academic Publishers, Dordrecht.
http://dx.doi.org/10.1007/978-94-015-9932-0

[21]   Feng, Y. (2001) Fuzzy-Valued Mappings with Finite Variation, Fuzzy-Valued Measures and Fuzzy-Valued Lebesgue-Stieltjes Integrals. Fuzzy Sets and Systems, 2, 227-236.
http://dx.doi.org/10.1016/S0165-0114(99)00178-5

 
 
Top